Website for Alma telescope researchers


Support Programs
  1. HOME
  2. Support Programs
  3. ALMA-J Workshop
  4. 2015 First Semester
  5. ALMA deep surveys on GOODS-S and beyond

ALMA-J Workshop

ALMA deep surveys on GOODS-S and beyond

Applicant
Kotaro Kohno
Style
Workshop
(Large Proposal)
Date
Dec. 15 to 16, 2015

Date: 15 December (Tue) - 16 December (Wed), 2015
Venue: Institute of Astronomy, The University of Tokyo
Mitaka, Japan
Access: http://www.ioa.s.u-tokyo.ac.jp/access.html
Web: http://www.ioa.s.u-tokyo.ac.jp/~kkohno/ALMA/

====================================================================


*** workshop program

key note talk: 25min + Q&A 5min
invited talk: 20min + Q&A 5min
contributed talk: 15min + Q&A 5min


*** DAY1: December 15 (Tue)

1. Introduction

13:30 - 13:40 Welcome, Scope of the workshop
Kotaro Kohno (IoA/U.Tokyo)

2. Deep fields and recent ALMA results

13:40 - 14:05 Overview of GOODS-S/HUDF
Masami Ouchi (ICRR/U.Tokyo)
talk 20min + Q&A 5min

14:10 - 14:40 ALMA deep field in SSA22
Hideki Umehata (ESO/U.Tokyo)
talk 25min + Q&A 5min

14:40 - 15:00 Learnings from protocluster studies with ALMA
toward 4C23.56: what we know and what we need
Minju Lee (U.Tokyo/NAOJ)
talk 15min + Q&A 5min

15:00 - 15:30 break

15:30 - 15:55 COSMOS & suggestions for GOODS-S deep surveys
Yoshiaki Taniguchi (Ehime Univ.)
talk 20min + Q&A 5min

15:55 - 16:15 Clustering properties of faint ALMA sources
Seiji Fujimoto (ICRR/U.Tokyo)
talk 15min + Q&A 5min

16:15 - 16:40 Overview of SXDS field
Akifumi Seko (Kyoto U.)
talk 20min + Q&A 5min

16:40 - 17:00 break

17:00 - 17:20 SXDF-ALMA Deep Survey: Multi-wavelength analysis
of faint sub millimeter galaxies
Yuki Yamaguchi (IoA/U.Tokyo)
talk 15min + Q&A 5min


3. GOODS-S/HUDF science cases and data analysis strategy

17:20 - 17:45 Galaxy morphologies at z=1-3 revealed by ALMA and HST
Ken-ichi Tadaki (MPE; remote presentation)
talk 20min + Q&A 5min

17:45 - 18:10 Prediction from semi-analytic models
Ryu Makiya (IoA/U.Tokyo)
talk 20min + Q&A 5min

18:10 end of the day1


*** DAY2: December 16 (Wed)

3. GOODS-S/HUDF science cases and data analysis strategy
(continue)

09:30 - 09:40 Scope of DAY2 and issues
Kotaro Kohno (U.Tokyo)

09:40 - 10:10 Number counts in deep blank-field surveys with ALMA
Bunyo Hatsukade (NAOJ)
talk 25min + Q&A 5min

10:10 - 10:40 Radio selected AGNs and star-forming galaxies
Wiphu Rujopakarn (Kavli IPMU/U.Tokyo)
talk 25min + Q&A 5min


10:40 - 11:00 break


11:00 - 11:30 Near-IR selected sources in the SXDS and
contribution to the millimeter background
Wei-Hao Wang (ASIAA)
talk 25min + Q&A 5min

11:30 - 11:50 Distribution of accretion growth rates
associated with actively star-forming galaxies at z>2
Masayuki Akiyama (Tohoku U.)
talk 15min + Q&A 5min


11:50 - 13:00 lunch


13:00 - 13:25 [CII] line emitting galaxies
Natsuki Hayatsu (U.Tokyo)
talk 20min + Q&A 5min

13:25 - 13:55 Revealing massive star formation phase in
massive galaxy assembly based on SED and morphology analysis
in optical/near-infrared and millimeter
Soh Ikarashi (U.Groningen)
talk 25min + Q&A 5min

13:55 - 14:25 X-ray selected AGNs/SMBH growth
Yoshihiro Ueda (Kyoto U.)
talk 25min + Q&A 5min

14:25 - 14:50 break

14:50 - 15:15 Submm study of SMBH-galaxy coevolution
Takuma Izumi (U. Tokyo)
talk 20min + Q&A 5min

15:15 - 15:35
Stellar population and dust properties
of optically selected galaxies
Haruka Kusakabe (U.Tokyo)
talk 15min + Q&A 5min


4. Plans for ALMA cycle 4 and beyond, synergy with other telescopes

15:35 - 15:55 SWIMS/TAO
Kentaro Motohara (IoA/U.Tokyo)
talk 15min + Q&A 5min

15:55 - 16:15 Subaru-TAO-ALMA Synergy
Tadayuki Kodama (NAOJ)
talk 15min + Q&A 5min

16:15 - 16:45 MUSE
Joel Vernet (ESO)
talk 25min + Q&A 5min

16:45 - 17:10 Discussion: strategy for ALMA cycle 4 and beyond
Kotaro Kohno (IoA/U.Tokyo)

17:10 Adjourn


======================================================================

Support Programs

to Pagetop